# SDR ASOA2013071708692

- Difficulty date: July 13, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 13,020 hours, 8,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LENS, RT SIDE FWD, CRACKED.  R & R RT FWD EMERGENCY LIGHT LENS AMM 33-51-17.  NO FURTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
